RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gapeev, Pavel Victorovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:200
Abstract pages:852
Full texts:423
References:109

http://www.mathnet.ru/eng/person9001
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/626619

Publications in Math-Net.Ru
2013
1. P. V. Gapeev, A. N. Shiryaev, “Bayesian quickest detection problems for some diffusion processes”, Adv. in Appl. Probab., 45:1 (2013),  164–185  mathnet  mathscinet  zmath  isi  scopus
2002
2. P. V. Gapeev, “Problems in sequential decision between hypotheses for a combined Poisson process with exponential jumps”, Uspekhi Mat. Nauk, 57:6(348) (2002),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:6 (2002), 1220–1221  isi  scopus
2001
3. P. V. Gapeev, “The Bayes problem of detecting a disorder with information criterion of delay”, Uspekhi Mat. Nauk, 56:4(340) (2001),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 747–748  isi
2000
4. P. V. Gapeev, “Bayesian problems of sequential discrimination between hypotheses for continuous random processes”, Uspekhi Mat. Nauk, 55:1(331) (2000),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:1 (2000), 173–175  isi  scopus
1998
5. P. V. Gapeev, “Towards a proof of the first fundamental theorem of financial mathematics”, Uspekhi Mat. Nauk, 53:6(324) (1998),  245–246  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1352–1353  isi  scopus
1997
6. P. V. Gapeev, “Calculation of the high and low prices of European-type options”, Uspekhi Mat. Nauk, 52:4(316) (1997),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 828–829  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019